# SDR DALA2025052704064

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION FRAME WEB LOCATED BETWEEN FR69 TO FR70 AND STR23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FRAME WEB AND FASTENERS LOC. BTW FR 69 TO FR 70 AT LEVEL STR 23R AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0987835).
